No it is not advisable, however check it with your doc/pharmacist, please.
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 3 answers
Posted 9 Aug 2011 • 2 answers
Posted 9 Aug 2011 • 8 answers
Trazodone - Is it better to take your Trazadone first and then take Klonopin (clonazepam) closer to?
Posted 10 Dec 2013 • 2 answers
Posted 27 Aug 2014 • 2 answers